MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM, 11X120MM, STRAIGHT, FLUTED

ONKOS SURGICAL ELEOS; CEMENTED SEGMENTAL STEM, 11X120MM, STRAIGHT, FLUTED
Model Number CS-11120-03M
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2022, it was identified that the inner tray of the cemented straight segmental stem was no longer sealed, however, the outer tray was still sealed.The surgeon implanted a different cemented segmental stem.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2022, it was identified that the inner tray of the cemented straight segmental stem was no longer sealed, however, the outer tray was still sealed.The surgeon implanted a different cemented segmental stem.No additional information regarding this malfunction has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
CEMENTED SEGMENTAL STEM, 11X120MM, STRAIGHT, FLUTED
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key16218476
Report Number3013450937-2023-00003
Device Sequence Number6033203
Product Code KRO
UDI-Device IdentifierB278CS1112003M0
UDI-PublicB278CS1112003M0
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCS-11120-03M
Device Catalogue NumberCS-11120-03M
Device Lot Number90741-017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale